International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 398630 | 8 pages | https://doi.org/10.1155/S0161171288000304

On a class of functions unifying the classes of Paatero, Robertson and others

Received09 Sep 1986
Revised26 Nov 1986

Abstract

We study a class Mkλ(α,β,b,c) of analytic functions which unifies a number of classes studied previously by Paatero, Robertson, Pinchuk, Moulis, Mocanu and others. Thus our class includes convex and starlike functions of order β, spirallike functions of order β and functions for which zf is spirallike of order β, functions of boundary rotation utmost kπ, α-convex functions etc. An integral representation of Paatero and a variational principle of Robertson for the class Vk of functions of bounded boundary rotation, yield some representation theorems and a variational principle for our class. A consequence of these basic theorems is a theorem for this class Mkλ(α,β,b,c) which unifies some earlier results concerning the radii of convexity of functions in the class Vkλ(β) of Moulis and those concerning the radii of starlikeness of functions in the classes Uk of Pinchuk and U2(β) of Robertson etc. By applying an estimate of Moulis concerning functions in Vkλ(0), we obtain an inequality in the class Mkλ(α,β,b,c) which will contain an estimate for the Schwarzian derivative of functions in the class Vkλ(β) and in particular the estimate of Moulis for the Schwarzian of functions in Vkλ(0).

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

59 Views | 352 Downloads | 2 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.